Schrader, Rainer ORCID: 0000-0001-6635-0132 and Stenmans, Lukas (2020). A de Bruijn-Erdos Theorem for (q, q-4)-graphs. Discret Appl. Math., 279. S. 198 - 202. AMSTERDAM: ELSEVIER. ISSN 1872-6771

Full text not available from this repository.


Based on a ternary betweenness relation, Coxeter introduced the notion of a line in ordered geometries. Later, Chen and Chvatal observed that in particular the distance function of a finite metric space induces a betweenness relation. They conjecture that in every metric space on n points either all points lie on one line or there exist n mutually distinct lines. A weaker version conjectures that this holds for every finite graph on n vertices with the graph-theoretic distance. We prove this conjecture for (q, q-4)-graphs. (C) 2019 Elsevier B.V. All rights reserved.

Item Type: Journal Article
CreatorsEmailORCIDORCID Put Code
URN: urn:nbn:de:hbz:38-332545
DOI: 10.1016/j.dam.2019.11.008
Journal or Publication Title: Discret Appl. Math.
Volume: 279
Page Range: S. 198 - 202
Date: 2020
Publisher: ELSEVIER
Place of Publication: AMSTERDAM
ISSN: 1872-6771
Language: English
Faculty: Faculty of Mathematics and Natural Sciences
Divisions: Faculty of Mathematics and Natural Sciences > Department of Mathematics and Computer Science > Institute of Computer Science
Subjects: no entry
Uncontrolled Keywords:
GRAPHSMultiple languages
Mathematics, AppliedMultiple languages
Refereed: Yes


Downloads per month over past year



Actions (login required)

View Item View Item